Go Back   CurlTalk > Hair > Health-related hair issues

Reply
 
LinkBack Thread Tools Display Modes
Old 02-16-2012, 11:04 PM   #1
 
TassieAnge's Avatar
 
Join Date: Apr 2010
Posts: 116
Default medications frying my hair, does it get better?

I am on various medications, the nastiest being accutane. It is, predictably, frying my curls (and the rest of me, but we got to the point where all other options had failed... totally off the subject...). I am struggling to get moisture into the hair and as soon as it dries I have a horrible coarse halo of frizz. I realise there may not be much I can do beyond frequent DTs and using really moisturizing products, so I just have to live with it to some extent.

My question to anyone else who has had dried out curls caused by medications: did it improve when you stopped the meds or should I just cut it all off, go back to a pixie and try again once I am off the meds??? WDYT?
__________________

3a, low porosity, protein sensitive, medium texture (with random coarse strands), growing out a pixie cut

Located in Tasmania, Australia



TassieAnge is offline   Reply With Quote
Reply
Trending Topics[-]hide

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 12:51 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com